Alert archive / Florida / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 113, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 12, 2005, 5:44 PM EDT for Putnam County, Florida. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2005, 5:44 PM EDT (21:44 UTC)
- Expired
- Jul 12, 2005, 6:22 PM EDT
- In force
- 38 min
- Issued by
- NWS Jacksonville, FL
- Area
- Counties, with a storm outline in the text
County Putnam County, FL
The radar
The Jacksonville radar (KJAX), 90 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.7 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 331 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 906 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KJAX 122144
SVRJAX
FLC107-122230-
/O.NEW.KJAX.SV.W.0113.050712T2144Z-050712T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
544 PM EDT TUE JUL 12 2005
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN PUTNAM COUNTY IN NORTHEAST FLORIDA
THIS INCLUDES THE CITY OF INTERLACHEN
* UNTIL 630 PM EDT
* AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR INTERLACHEN...AND MOVING
NORTHEAST AT 5 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HOLLISTER AND FLORAHOME.
IN ADDITION TO THE DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.
LAT...LON 2963 8204 2953 8186 2975 8170 2984 8178
2978 8191
$$
HESS2 follow-up statements
000
WWUS52 KJAX 122153
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
552 PM EDT TUE JUL 12 2005
FLC107-122230-
/O.CON.KJAX.SV.W.0113.000000T0000Z-050712T2230Z/
PUTNAM FL-
552 PM EDT TUE JUL 12 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 630 PM EDT FOR
NORTHWESTERN PUTNAM COUNTY...
AT 548 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR FLORAHOME...OR ABOUT
5 MILES NORTH OF INTERLACHEN...MOVING NORTH AT 10 MPH.
IN ADDITION TO THE DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.
LAT...LON 2963 8204 2953 8186 2975 8170 2984 8178
2978 8191
$$
HESS000
WWUS52 KJAX 122222
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
618 PM EDT TUE JUL 12 2005
FLC107-122228-
/O.CAN.KJAX.SV.W.0113.000000T0000Z-050712T2230Z/
PUTNAM FL-
618 PM EDT TUE JUL 12 2005
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PUTNAM COUNTY IS
CANCELED...
THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING IN THE INTERLACHEN
AREA OF WESTERN PUTNAM COUNTY HAS WEAKENED...THUS THE WARNING HAS
BEEN CANCELED. THE THUNDERSTORM WILL STILL PRODUCE GUSTY WINDS UP TO
40 MPH...EXCESSIVE CLOUD TO GROUND LIGHTNING...AND VERY HEAVY
RAINFALL THROUGH 7 PM.
RAINFALL AMOUNTS OF 2 TO 3 INCHES OVER THE PAST HOUR IN THE
INTERLACHEN...MANNVILLE AND FLORAHOME COMMUNITIES HAVE LIKELY
FLOODED ROADWAYS AND LOW LYING AREAS...WITH STANDING WATER POSSIBLE
ALONG PORTIONS OF STATE ROAD 20. PLEASE USE EXTRA CAUTION WHEN
DRIVING NEAR FLOODED AREAS THIS EVENING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.
LAT...LON 2963 8204 2953 8186 2975 8170 2984 8178
2978 8191
$$
HESSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 2:37 PM EDT, 3 hours 7 minutes earlier.
Area forecast discussion, Jul 12, 2:37 PM EDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 237 PM EDT TUE JUL 12 2005 .SHORT TERM...LOW-LEVEL RIDGE WILL HOLD OVER THE AREA THROUGH THE SHORT-TERM WITH UPPER LEVEL RIDGE SLOWLY ADVANCING SOUTH AND WEST. MOIST CONDITIONS TO CONTINUE...WITH PWATS GENERALLY HOLDING ABOVE 2 INCHES. END RESULT WILL BE CONTINUATION OF MAINLY AFTERNOON INTO EVENING SHOWERS AND STORMS...WITH LOCALIZED HEAVY RAINFALL AMOUNTS THE MAIN CONCERN...WITH POTENTIAL OF STORMS PRODUCING GUSTY WINDS TO AROUND 40 MPH. OVERALL...GREATEST COVERAGE OF SHOWERS/STORMS LIKELY WILL OCCUR FROM THE SUWANNEE VALLEY REGION OF NORTHEAST FLORIDA EXTENDING INTO SOUTHEAST GEORGIA WHERE WEAK SHORTWAVE ACTIVITY WILL ROTATE AROUND PERIPHERY OF WARM-CORE LOW CENTERED OVER THE OHIO VALLEY REGION...ENHANCING DEVELOPMENT. .LONG TERM (SAT THRU TUE)...MEAN LAYER RIDGE WILL RE-POSITION ACROSS JAX CWA...RESULTING IN A LIGHT FLOW REGIME. SCATTERED MAINLY AFTERNOON INTO EARLY EVENING SHOWERS/STORMS ARE FORECAST EACH DAY... WITH GREATEST COVERAGE ACROSS THE INTERIOR WHERE ATLANTIC/GULF SEA- BREEZES WILL INTERACT WILL THUNDERSTORM OUTFLOW BOUNDARIES. && .MARINE...NO HEADLINES. HIGH PRESSURE CENTERED OVER THE OPEN ATLANTIC WILL CONTINUE TO RIDGE WEST ACROSS NORTH FLORIDA INTO THE WEEKEND. THIS WILL MAINTAIN SOUTHERLY FLOW REGIME OVER THE LOCAL WATERS...WITH SEAS GENERALLY 2 TO 3 FEET. && .PRELIMINARY POINT TEMPS/POPS... AMG 74 92 74 92 / 30 60 40 50 SSI 77 90 77 89 / 20 40 30 40 JAX 74 91 74 91 / 20 50 30 50 SGJ 76 90 75 89 / 20 30 20 40 GNV 73 92 73 92 / 30 50 30 50 OCF 73 92 73 91 / 30 50 30 50 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. MARINE...NONE. && PUBLIC...ZAPPE MARINE/FIRE WX...ENYEDI
Hazardous weather outlook, Jul 12, 11:58 AM EDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1158 AM EDT TUE JUL 12 2005 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-131000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 1158 AM EDT TUE JUL 12 2005 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... LOCALIZED HEAVY RAINFALL WILL BE POSSIBLE WITH SOME OF THE STRONGER AND SLOWER MOVING STORMS THIS AFTERNOON AND EVENING...AS WELL AS FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS UP TO 50 MPH. MINOR FLOODING CONTINUES ALONG THE SANTA FE RIVER NEAR THREE RIVER ESTATES AND FORT WHITE AS WELL AS ALONG THE SATILLA RIVER NEAR ATKINSON. PLEASE REFER TO RIVER STATEMENTS FOR THE LATEST INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SCATTERED TO NUMEROUS AFTERNOON AND EVENING THUNDERSTORMS CAN BE EXPECTED EACH DAY. LOCALIZED HEAVY RAINFALL WILL BE POSSIBLE WITH SOME OF THE STRONGER AND SLOWER MOVING STORMS ON WEDNESDAY...AS WELL AS FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS UP TO 50 MPH. .SPOTTER INFORMATION STATEMENT... WHILE NO SEVERE WEATHER IS EXPECTED...SPOTTERS SHOULD BE ON THE ALERT FOR THE POSSIBILITY OF STORMS PRODUCING LOWLAND FLOODING IN SOME AREAS. PLEASE RELAY ANY REPORTS OF FLOODING OR SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. ECZ
In the hours before
Special weather statement, Jul 12, 4:37 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 437 PM EDT TUE JUL 12 2005 FLZ032-033-122100- CLAY-ST. JOHNS- 437 PM EDT TUE JUL 12 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CLAY AND ST. JOHNS COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 500 PM EDT... AT 437 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 5 MILES SOUTHEAST OF SWITZERLAND...OR ABOUT 5 MILES SOUTH OF FRUIT COVE...MOVING SOUTHEAST AT 5 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND SWITZERLAND...GREEN COVE SPRINGS...FRUIT COVE...PICOLATA AND BAKERSVILLE THROUGH 500 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. HESS
Special weather statement, Jul 12, 4:46 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 446 PM EDT TUE JUL 12 2005 FLZ036-040-122115- ALACHUA-MARION- 446 PM EDT TUE JUL 12 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ALACHUA AND MARION COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 515 PM EDT... AT 446 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 2 MILES SOUTHEAST OF MICANOPY...OR ABOUT 10 MILES NORTHWEST OF CITRA...STATIONARY. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND MICANOPY...MCINTOSH...ROCHELLE...NEWNANS LAKE...LOCHLOOSA...GROVE PARK AND CROSS CREEK THROUGH 515 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. HESS
Special weather statement, Jul 12, 4:59 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 459 PM EDT TUE JUL 12 2005 FLZ037-122130- PUTNAM- 459 PM EDT TUE JUL 12 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR PUTNAM COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 530 PM EDT... AT 459 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 2 MILES EAST OF EAST PALATKA...STATIONARY. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND ORANGE MILLS...SAN MATEO...SATSUMA...PALATKA...EAST PALATKA AND CARRAWAY THROUGH 530 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. HESS
Special weather statement, Jul 12, 5:04 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 504 PM EDT TUE JUL 12 2005 FLZ031>033-122130- BRADFORD-CLAY-ST. JOHNS- 504 PM EDT TUE JUL 12 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BRADFORD...CLAY AND ST. JOHNS COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 530 PM EDT... AT 504 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES EAST OF GREEN COVE SPRINGS TO 4 MILES WEST OF KEYSTONE HEIGHTS...MOVING SOUTH AT 10 MPH. THIS CLUSTER OF THUNDERSTORMS WILL AFFECT AREAS AROUND PENNEY FARMS...HAMPTON...GREEN COVE SPRINGS...BAKERSVILLE...PICOLATA...KEYSTONE HEIGHTS AND LAKE GENEVA THROUGH 530 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. HESS
Special weather statement, Jul 12, 5:20 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 520 PM EDT TUE JUL 12 2005 FLZ031-032-036-122145- ALACHUA-BRADFORD-CLAY- 520 PM EDT TUE JUL 12 2005 ...A SIGNIFICANT WEATHER ALERT CONTINUES FOR ALACHUA...BRADFORD AND CLAY COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 545 PM EDT... AT 520 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 3 MILES NORTHWEST OF KEYSTONE HEIGHTS...OR ABOUT 8 MILES NORTH OF MELROSE...MOVING SOUTHWEST AT 5 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND LAKE GENEVA...KEYSTONE HEIGHTS...HAMPTON... WALDO...ORANGE HEIGHTS AND MELROSE THROUGH 545 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. HESS
Special weather statement, Jul 12, 5:31 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 531 PM EDT TUE JUL 12 2005 FLZ037-122200- PUTNAM- 531 PM EDT TUE JUL 12 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR PUTNAM COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 600 PM EDT... AT 531 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED OVER INTERLACHEN...MOVING NORTHEAST AT 15 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND MANNVILLE...INTERLACHEN...HOLLISTER... FLORAHOME...CARRAWAY AND PALATKA THROUGH 600 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. HESS
Nearby
Severe Thunderstorm Warnings in Florida, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.